# SDR DLM88020380

- Difficulty date: March 28, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 36,342 hours, 29,508 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Sensor
- Part number: 575600015
- Part serial: 19
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

PRIMARY TRIM RAN AWAY NOSE UP.  AIRCRAFT RETURN TO B-13.  REPLACED STAB MOTION SENSOR C/W ADJ/TEST PER MM 27-40-04-5 AND 27-40-02-2 AND VISUALLY INSPECTED STAB JACKSCREW, NTF.
